×

Fonctions aléatoires d’intervalle. IV. (French) Zbl 0256.60032

MSC:

60H05 Stochastic integrals
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] J. L. Doob: Stochastic processes. New York 1953. · Zbl 0053.26802
[2] B. W. Gniedenko A. N. Kolmogorow: Rozklady graniczne sum zmiennych losowych niezaleznych. Warszawa 1957.
[3] T. H. Hildebrandt: Introduction to the theory of integration. New York - London 1963. · Zbl 0112.28302
[4] H. Kober: On the existence of the Burkill integral. Canadian Journal of Mathematics, 10 (1958), 115-121. · Zbl 0079.27605 · doi:10.4153/CJM-1958-015-7
[5] R. Sikorski: Funkcje rzeczywiste, I. Warszawa 1958. · Zbl 0093.05603
[6] F. Zítek: Fonctions aléatoires d’intervalle. Czechoslovak Math. Journal, 8 (1958), 583 - 609. · Zbl 0198.22202
[7] F. Zítek: Fonctions aléatoires d’intervalle, II. Czechoslovak Math. Journal, 10 (1960), 457-473. · Zbl 0201.49303
[8] F. Zítek: Fonctions aléatoires d’intervalle, III. Czechoslovak Math. Journal, 12 (1962), 366-374. · Zbl 0201.49401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.